Agenda

November 7 - Day One

SVN West 10 Van Ness Ave
  1. 8:00 AM PST

    Workshop Registration and Breakfast

    60 minutes
  2. 9:00 AM PST
    Mainstage

    Performance-First E-commerce & Visual Web Experiences with Cloudinary

    180 minutes
    Colby Fayock

    Colby Fayock

    Senior Developer Experience Engineer, Cloudinary

    How can we leverage media to engage our potential customers while still providing a great overall UX? We’ll talk about media’s role in building the visual web, methods we can use to showcase our products effectively, and how we can make sure we’re delivering media in a way that won’t negatively impact our store’s experience.

    What you can expect to achieve:

    • Create a new demo app with a Next.js React starter
    • Install and configure Cloudinary
    • Optimize images and serve with modern formats programmatically
    • Resize and crop images with face and subject detection
    • Serve responsive images
    Read more about workshops ↓
  3. 9:00 AM PST
    Breakout Room 3 - Level 3

    How I Learned to Stop Worrying and Love the Backend with Remix

    180 minutes
    Chance Strickland

    Chance Strickland

    Software Engineer, Remix

    We’ll examine the intersection between the two ends of the stack and explain how Remix makes the backend less scary for frontend developers. I’ll show you how to leverage tools and techniques on the server for super snappy UIs — without the need for weird optimization tricks in your client-side code.

    Read more about workshops ↓
  4. 9:00 AM PST
    Breakout Room 2 - Level 2

    Netlify Edge and Uniform are a match made in heaven for composed architectures that serve extremely fast personalized pages

    180 minutes
    Tim Benniks

    Tim Benniks

    Principal Developer Advocate, Uniform

    Developers will learn to create websites that have page loads around the ~50ms mark while being highly dynamic and personalized for the end user. Learning the basics of the Uniform and Netlify platforms, will allow developers to do amazing things in terms of composable architectures as well as personalization in the MVP of a project rather than a year down the line.

    Read more about workshops ↓
  5. 12:00 PM PST

    Registration and Lunch

    60 minutes
  6. 1:00 PM PST

    Panel: OSS Collaboration & Celebration

    30 minutes
    Ryan Carniato

    Ryan Carniato

    Creator of SolidJS, Principal Engineer, Netlify
    Fred K. Schott

    Fred K. Schott

    Co-creator, Astro
    Zach Leatherman

    Zach Leatherman

    Creator of 11ty, Staff Engineer, Netlify
    Jessica Janiuk

    Jessica Janiuk

    Angular Team, Google
    Sara Vieira

    Sara Vieira

    Developer, Axo
  7. 1:30 PM PST

    Jamstack Innovation Fund: TakeShape

    10 minutes
  8. 1:45 PM PST

    Pulling Back the Curtain on Compressed.fm

    20 minutes
    Amy Dutton

    Amy Dutton

    Director of Design, ZEAL
  9. 2:15 PM PST

    Jamstack Innovation Fund: Clerk

    10 minutes
  10. 2:30 PM PST

    Modern Web Case Study

    20 minutes
  11. 3:00 PM PST

    Afternoon Break

    30 minutes
  12. 3:30 PM PST

    The Modern Digital Pipeline, The Future of Jamstack is Composable

    20 minutes
    Tim Benniks

    Tim Benniks

    Principal Developer Advocate, Uniform

    Nowadays we are faced with an ever-expanding landscape of headless technologies like commerce, CMS, asset management, payments, and many more. All these services are API-first and come with a new paradigm: there is no more origin server. All the magic happens on the CDN and the CDN edge including serverless and workers. The Jamstack and its various flavors sit at the centre of all this innovation.

    In this talk, we will use Nuxt 3 to wire up a modern Jamstack site (in a few Jamstack approaches - including edge rendering with in Netlify) that uses different headless sources AND personalization across these sources. The goal: blazing fast sites, great DX, freedom of choice, and never re-platforming again...

  13. 4:00 PM PST

    Living on the Edge: Boosting your Jamstack site performance with Edge Functions

    10 minutes
    Erica Pisani

    Erica Pisani

    Senior Software Engineer, Netlify

    Edge computing is not a new concept, but an increasing number of Jamstack hosting providers have introduced Edge Functions in their product offering, and some of the hottest new Javascript frameworks, such as Remix, take an ‘edge first’ approach to building websites. In this talk, we’ll look at what Edge Functions are, the challenges they’re intended to address, and how to leverage them effectively in your Jamstack site to maximize site performance.

  14. 4:15 PM PST

    Sentry + Netlify = Most Useful Rubber Ducky Ever

    10 minutes
    Sarah Guthals

    Sarah Guthals

    Director of Developer Relations, Sentry

    You just released a new version of your app and you’ve got issues. After you talk with your therapist, you start addressing your app’s issues. Luckily you have the Sentry’s Netlify Build Plugin so when you log in to Sentry you can immediately see the state of performance for your most recent release. In this quick lightning talk you’ll learn how Sentry can be your Release Rubber Ducky, except this one actually partners with you to make your app perform better.

  15. 4:30 PM PST

    Lightning Talk: Sanity

    10 minutes
  16. 4:45 PM PST

    The Edge is cool, but what about the Data?

    20 minutes
    Obinna Ekwuno

    Obinna Ekwuno

    Developer Advocate, Cloudflare

    As building applications on the Edge is becoming more popular, we have seen the rise of Edge functions, switchable runtimes and Workers. Some other products have started innovating around handling Data in this Edge focused world because it’s not enough to have your Functions and applications closer to your users; what about the Data? In this talk, we will be discussing how to build applications that bring us one step closer to truly Edge applications using methods we are already familiar with.

  17. 5:15 PM PST

    Panel: Future of Databases

    30 minutes
    Natalia Venditto

    Natalia Venditto

    Principal Program Manager, Microsoft Azure
  18. 5:45 PM PST

    Front End Happy Hour - Live Podcast Recording!

    45 minutes
  19. 6:30 PM PST
    SVN West Rooftop

    Barks ’N Brews Happy Hour

    120 minutes

November 8 - Day Two

SVN West 10 Van Ness Ave
  1. 8:00 AM PST

    Registration and Breakfast

    60 minutes
  2. 9:00 AM PST

    Jamstack Survey - The Results are in!

    20 minutes
    Laurie Voss

    Laurie Voss

    Senior Data Analyst, Netlify
  3. 9:30 AM PST

    Jamstack Innovation Fund Talk - Clutch

    10 minutes
  4. 9:45 AM PST

    Keep calm and code your own Gatsby Plugin!

    20 minutes
    Queen Raae

    Queen Raae

    Co-founder, Lilly Labs

    There is a plugin for that, or so says the tagline says... We’ll deep dive into the world of Gatsby plugins and learn how to break free by coding your own when needed.

  5. 10:15 AM PST

    [Talk Details Coming Soon]

    20 minutes
  6. 10:45 AM PST

    Morning Break

    30 minutes
  7. 11:15 AM PST

    Intrinsic CSS with Container Queries & Units

    20 minutes

    CSS has always been contextual, with a Cascade & Normal Flow that allow content & styles to adapt across browsers, writing modes, device interfaces, and user-defined preferences. Media Queries (part of the initial language proposal!) kicked off a decade of Responsive Web Design – with more explicit control over contextual adaptation. But with `@media`, there’s only one global context shared by every element on the page.

    Container Queries are here to change that. We can define ‘containers’ that expose more localized context – and then query those containers in a variety of ways. Beyond just the highly anticipated size queries, we also get new container-relative units, and a roadmap for querying container styles, states, and more. Container queries & units have a lot to offer as we enter a more content-out era of Intrinsic Web Design, but they also come with some limitations of their own. Join Miriam to learn about how the feature works, how to start using it in production, and what to look forward to as Container Queries continue to evolve.

  8. 11:45 AM PST

    Jamstack Innovation Fund: Tigris Data

    10 minutes
  9. 12:00 PM PST

    Reaching for the sky with the Jamstack

    20 minutes
    Charlie Gerard

    Charlie Gerard

    Senior Developer Advocate, Stripe

    Have you ever wondered how far you could take the Jamstack? This architecture can be used to build lots of different types of web applications, but did you know you could use it to get real-time data from passing airplanes? Using the WebUSB API and a Software-Defined Radio dongle, you can turn your browser into a live flight tracker using only frontend technologies! Fasten your seatbelt, and join me on this journey to learn how to get data from the sky, using the Jamstack.

  10. 12:30 PM PST

    Jamstack Innovation Fund: Snaplet

    10 minutes

    Deploy previews with databases? Now solved!

  11. 12:45 PM PST

    Modern Web Case Study

    20 minutes
  12. 1:15 PM PST
    Mainstage

    Lunch

    60 minutes
  13. 1:30 PM PST
    Breakout Room 3 - Level 3

    Jam Session: Storyblok

    45 minutes
  14. 1:30 PM PST
    Breakout Room 2 - Level 2

    Jam Session: BigCommerce

    45 minutes
  15. 2:15 PM PST

    Panel: Future of Runtimes & Edge Computing

    30 minutes
    Matt Biilmann

    Matt Biilmann

    Co-founder & CEO, Netlify
    Sunil Pai

    Sunil Pai

    Senior Systems Engineer, Cloudflare
    Brian Douglas

    Brian Douglas

    Founder & CEO, OpenSauced
  16. 2:45 PM PST

    Lightning Launch

    10 minutes
  17. 3:00 PM PST

    [Talk Details Coming Soon]

    20 minutes
    Henri Helvetica

    Henri Helvetica

    Head of Developer Community, WebPageTest
  18. 3:30 PM PST

    Jamstack Innovation Fund: Everfund

    10 minutes
  19. 3:45 PM PST

    Afternoon Break

    30 minutes
  20. 4:15 PM PST

    [Talk Details Coming Soon]

    20 minutes
  21. 4:45 PM PST

    Closing Remarks

    20 minutes
  22. 5:15 PM PST
    SVN West Rooftop

    Jamstack Block Party

    135 minutes

Workshops

Taking place on Day One - Nov 7

Get valuable, hands-on training from experts in the industry.

  • Performance-First E-commerce & Visual Web Experiences with Cloudinary

    Colby Fayock

    Colby Fayock

    Senior Developer Experience Engineer, Cloudinary

    How can we leverage media to engage our potential customers while still providing a great overall UX? We’ll talk about media’s role in building the visual web, methods we can use to showcase our products effectively, and how we can make sure we’re delivering media in a way that won’t negatively impact our store’s experience.

    What you can expect to achieve:

    • Create a new demo app with a Next.js React starter
    • Install and configure Cloudinary
    • Optimize images and serve with modern formats programmatically
    • Resize and crop images with face and subject detection
    • Serve responsive images
  • How I Learned to Stop Worrying and Love the Backend with Remix

    Chance Strickland

    Chance Strickland

    Software Engineer, Remix

    We’ll examine the intersection between the two ends of the stack and explain how Remix makes the backend less scary for frontend developers. I’ll show you how to leverage tools and techniques on the server for super snappy UIs — without the need for weird optimization tricks in your client-side code.

  • Netlify Edge and Uniform are a match made in heaven for composed architectures that serve extremely fast personalized pages

    Tim Benniks

    Tim Benniks

    Principal Developer Advocate, Uniform

    Developers will learn to create websites that have page loads around the ~50ms mark while being highly dynamic and personalized for the end user. Learning the basics of the Uniform and Netlify platforms, will allow developers to do amazing things in terms of composable architectures as well as personalization in the MVP of a project rather than a year down the line.

Reserve Your Spot Requires Workshop ticket!

Register Today

7-8 Nov 2022 · San Francisco and online

SVN West 10 Van Ness Ave

Jamstack Conf Ticket

Access to two full days of single-track talks, Sponsor Expo, After Party, breakfast and lunch on both days, and the Virtual Livestream. Workshops are not included. $799

Ticket + Workshop Bundle

All the same stuff as the regular ticket, plus access to one workshop on Day One (Nov 7). $999

Group Ticket

20% off for groups of 3 or more! Contact us for a code. Contact Us

Virtual Ticket

Experience a two-day livestream of single track talks and the virtual Sponsor Expo. Free
Get Your Ticket